Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An alternate characterization of continuity


Author: Bruce D. Smith
Journal: Proc. Amer. Math. Soc. 39 (1973), 318-320
MSC: Primary 54C05; Secondary 26A15
MathSciNet review: 0315653
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of an almost continuous function has previously been defined in two different ways. This paper explores the relationship between these two notions, leading to an alternate characterization of continuity for real functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C05, 26A15

Retrieve articles in all journals with MSC: 54C05, 26A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0315653-X
Keywords: Continuous, almost continuous, Cesàro type, connected graph
Article copyright: © Copyright 1973 American Mathematical Society